Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I am suffering from pain and cramps in my limbs
Nov 14, 2008

Iam a 48 year old caucasian positive female. I have been positive since 1993.I started taking antivirals in 2001. I was taking combivir and virumune. About a year ago i changed to Truvada and Virumune.My viral load is undetecatable and my cd4 coun is about 527. I am also taking lipemol 10 for cholestrol.This i did of my choice as i have high cholestral in my family and it increased when i started antivirals. I also take a multi vitimin and cod liver oil daily. I take stillnox to help me sleep. living on a small Over the last six months i have been suffering from cramps, tingling and pains ,sometimes shooting pains, tingling, buring sensations, mainly in legs but also my arms and hands. The numbness particually affects my hands, more so in the mornings. I have told my doctor who says it is a small problem not to worry about. There is a also a slight language problem as Spainish isn't my first language. I am very concerned about these symptoms and would aprreciate any advice you can give me. Thank you in advance. From vey worried.

Response from Dr. Henry

The symptoms you describe would genreally not be directly due to HIV or your HIV treatment. Vascular problems, cryoglobulinemia, thyroid or other hormonal problems, neurologic conditions, stress, and other possibilities need to be considered. A good history and physical and lab evaluation can often help sort out the possible causes. In some cases a referral to specialists such as neurologists might be useful. KH



Previous
i have ivig treatment
Next
Ngative side effects with Tripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement